Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/183394
Title: Mathematical Model of the Controlled Sustainable Development of the Region
Authors: Chernogorski, S.
Shvetsov, K.
Zherelo, A.
Keywords: ЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Экономика и экономические науки
Issue Date: 2016
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2016. - Vol. 19, N 3. - P. 297-302
Abstract: A new approach to regional management is based on an inverse solution, which reveals a constructive capability of applying “management by objectives” methods and models to guarantee the achievement of a regional management’s objective. At the level of model implementation, the government’s task is, based on special techniques, to develop and implement corresponding factors in a system of nonlinear equations so as to eventually achieve a management objective. The model helps to build the region’s vital processes and guarantees achieving its development indicators on the basis of adequate management impact. The proposed concept is the fundamental condition for sustainable socio-economic development of a region in the interest of people, economy, and favorable environment. It is based on a synthesized model of government administration. The paper identifies the conditions for guaranteed sustainable management of a region based on a new dynamic model.
URI: http://elib.bsu.by/handle/123456789/183394
ISSN: 1561 - 4085
Licence: info:eu-repo/semantics/restrictedAccess
Appears in Collections:2016. Volume 19. Number 3

Files in This Item:
File Description SizeFormat 
297-302.pdf516,62 kBAdobe PDFView/Open
Show full item record Google Scholar


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.